Talk

Advanced search

Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

Sore boobs after morning after pill?

(5 Posts)
Arkkorox Wed 15-Jul-15 21:41:02

Sorry wasn't sure where best to post this. A friend took the morning after pill last Thursday, ever since then she's had sore boobs and a few cramps over the 24 hours after it was taken.

She had the pill 14 hours after sex. Anyone experienced this before or shall I advise her to POAS? She doesn't have regular periods but is most likely due AF towards the end of next week and is due to have a coil fitted at the end of the month so obviously getting to the bottom of this is quite urgent.

tinyme135 Wed 15-Jul-15 21:48:32

I haven't had no experience with it but if I can remember right by what a pharmacist said to me when I worked with them, your more than likely going to have a period some point after taking it. So the cramping could be the start of that. If I can remember anything else what she said ill let you know.

tinyme135 Wed 15-Jul-15 21:50:12

Also found this out too, hope it helps;

Side effects of the morning-after pill typically last only a few days and may include:

Nausea or vomiting.Dizziness.Fatigue.Headache.Breast tenderness.Bleeding between periods or heavier menstrual bleeding.Lower abdominal pain or cramps.

Loraline Wed 15-Jul-15 21:52:45

I tend to have sore breasts with hormonal changes including starting the pill and coming off it.

Arkkorox Wed 15-Jul-15 21:58:51

Thank you have passed all the above on.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now